# SDR SWAA2024090315308

- Difficulty date: July 22, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER COMPARTMENT WET AREA; CORROSION ON INTERCOSTAL WL 208 BS 276+14 CENTERLINE.<[01] REMOVED AND REPLACED INTERCOSTAL AT STA 277-294; WL 208; BL-0 PER SRM 51-40-05-0G-0.;[02] VERIFIED CORRECTIVE ACTION STEP 1.
